| Model Number |
BC0415C-ID-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The scepter c balloon catheter was found to be leaking.Multiple kinks and deformation were found at multiple locations.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.
Event or Problem Description
It was reported that during balloon inflation within a flow diverter stent, the balloon rapidly lost pressure.The balloon catheter was removed in its entirety from the patient.There was no patient injury.